RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1971, Volume 35, Issue 1, Pages 125–153 (Mi izv1922)  

Recovery of a function from its coefficients in a Dirichlet series

A. F. Leont'ev


Abstract: A Dirichlet series is associated, through formulas giving its coefficients, with a function analytic in a closed bounded convex domain. It is shown how to recover the function from the coefficients of the associated Dirichlet series.

Full text: PDF file (2070 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1971, 5:1, 131–159

Bibliographic databases:

UDC: 517.5
MSC: Primary 30A16; Secondary 40H05
Received: 11.06.1970

Citation: A. F. Leont'ev, “Recovery of a function from its coefficients in a Dirichlet series”, Izv. Akad. Nauk SSSR Ser. Mat., 35:1 (1971), 125–153; Math. USSR-Izv., 5:1 (1971), 131–159

Citation in format AMSBIB
\Bibitem{Leo71}
\by A.~F.~Leont'ev
\paper Recovery of a~function from its coefficients in a~Dirichlet series
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1971
\vol 35
\issue 1
\pages 125--153
\mathnet{http://mi.mathnet.ru/izv1922}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=274730}
\zmath{https://zbmath.org/?q=an:0217.09502}
\transl
\jour Math. USSR-Izv.
\yr 1971
\vol 5
\issue 1
\pages 131--159
\crossref{https://doi.org/10.1070/IM1971v005n01ABEH001026}


Linking options:
  • http://mi.mathnet.ru/eng/izv1922
  • http://mi.mathnet.ru/eng/izv/v35/i1/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:148
    Full text:60
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020